Whilst waiting for replies maybe you would like to talk things through with a member of our helpline staff who are there to offer support as well as practical information. The free phone number is 0808 800 6000 and the lines are open Monday to Friday 9.00 to 5.00 and Saturday 10.00 to 2.00.
hi not posted for ages need a bit of advice. Have been on anastrozole now for 5 months and coping fairly well my last meds were a different brand usually have teva joint pain bad making me feel very low I thought I was getting stronger but this has set me back feel like an old woman struggling to bend awful nagging ache, Can anyone identify with this starting to feel paranoid have I got bone mets . I sleep ok and an ibruprofen has helped thanks for listening Gill
I've had very aching knees since being on chemo and thought it would disappear once it was over but didn't as I went on Tamoxifen. I read somewhere that some women find tonic water helpful so I thought I'd give it a try - and I find it does help.
I've been drinking tonic water in the morning every day and found that my knees no longer ached so much any more. One week I forgot to get some and noticed the aching coming back within a few days - when I started drinking it again it went away after a couple of days. I read that it's the Quinine in it - I asked my doctor if I could be prescribed Quinine tablets but they wouldn't as apparantely in tablet dosage it can affect some organs (can't remember which), but the levels in tonic water are okay.
I'm not a health professional, but it worked for me, so just wanted to share this in case it helps someone else.